# SDR SIMA20220510004

- Difficulty date: May 10, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000594
- Aircraft time: 14,722 hours, 9,459 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINGLET FWD SPAR CRACKED.-C/A-CA PENDING
